# SDR IPXA1568643

- Difficulty date: July 27, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, RT AFT WING TO BODY STRUCTURE STA 1240 RBL 57 INTERNAL HAS CORROSION.  REMOVED CORROSION AT RT AFT WING TO BODY STRUCTURE AT STA 1240, RBL 57.  ORIGINAL MATERIAL THICKNESS .080 LOSS OF .013 WITH .067 REMAINING IS OUT OF LIMITS IAW SRM 53-00-71-1A1 BLENDED AREA, HFEC FOR CRACKS, TREATED, PRIMED, PAINTED, AND CIC'D AREA IAW EA 111010IR/EO B757-5320-43787-A.
